Browse by People


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Number of items: 25.


Siri-Jegousse, Arno and Yuan, Linglong ORCID: 0000-0002-7851-1631
(2016) Asymptotics of the Minimal Clade Size and Related Functionals of Certain Beta-Coalescents. Acta Applicandae Mathematicae, 142. 127 - 148.


Konstantopoulos, Takis and Yuan, Linglong ORCID: 0000-0002-7851-1631
(2021) Does the ratio of Laplace transforms of powers of a function identify the function? JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 494 (1).


Yuan, Linglong
(2020) Kingman's model with random mutation probabilities: convergence and condensation I. Unknown. (Unpublished)


Yuan, Linglong ORCID: 0000-0002-7851-1631
(2020) Kingman's model with random mutation probabilities: convergence and condensation I.


Yuan, Linglong
(2020) Kingman's model with random mutation probabilities: convergence and condensation II. J Stat Phys, 181. 870 - 896.


Yuan, Linglong ORCID: 0000-0002-7851-1631
(2020) Kingman's model with random mutation probabilities: convergence and condensation II. Journal of Statistical Physics.


Yuan, Linglong ORCID: 0000-0002-7851-1631
(2020) Kingman's model with random mutation probabilities: convergence and condensation II. Journal of Statistical Physics.


Yuan, Linglong
(2020) Kingman's model with random mutation probabilities: convergence and condensation II. Unknown. (Unpublished)


Yuan, Linglong ORCID: 0000-0002-7851-1631
(2022) Kingman’s model with random mutation probabilities: convergence and condensation I. Advances in Applied Probability, 54 (1). 311 - 335.


Foucart, Clément, Ma, Chunhua and Yuan, Linglong
(2020) Limit theorems for continuous-state branching processes with immigration. [Preprint]


Foucart, Clément, Ma, Chunhua and Yuan, Linglong ORCID: 0000-0002-7851-1631
(2022) Limit theorems for continuous-state branching processes with immigration. Advances in Applied Probability, 54 (2). 599 - 624.


Zhou, Sheng, Wang, Min, Yuan, Linglong, Chen, Hao, Yan, Linyuan, Yao, Sitong and Zhang, Bipei
(2022) Local Grasses for the Control of the Invasive Vine <i>Mikania micrantha</i>. Journal of Plant Ecology.


Siri-Jégousse, Arno and Yuan, Linglong ORCID: 0000-0002-7851-1631
(2018) A Note on the Small-Time Behaviour of the Largest Block Size of Beta n-Coalescents. In: XII Symposium of Probability and Stochastic Processes. Springer International Publishing, 219 - 234.


Janson, Svante, Konstantopoulos, Takis and Yuan, Linglong ORCID: 0000-0002-7851-1631
(2016) On a representation theorem for finitely exchangeable random vectors. Journal of Mathematical Analysis and Applications, 442 (2). 703 - 714.


Konstantopoulos, Takis and Yuan, Linglong ORCID: 0000-0002-7851-1631
(2019) On the extendibility of finitely exchangeable probability measures. Transactions of the American Mathematical Society, 371 (10). 7067 - 7092.


Dhersin, Jean-Stéphane, Freund, Fabian, Siri-Jégousse, Arno and Yuan, Linglong ORCID: 0000-0002-7851-1631
(2013) On the length of an external branch in the Beta-coalescent. Stochastic Processes and their Applications, 123 (5). 1691 - 1715.


Yuan, Linglong ORCID: 0000-0002-7851-1631
(2014) On the measure division construction of Λ-coalescents. Markov Processes and Related Fields.


Dhersin, Jean-Stéphane and Yuan, Linglong
(2015) On the total length of external branches for beta-coalescents. Advances in Applied Probability, 47 (3). 693 - 714.


Konstantopoulos, Takis and Yuan, Linglong ORCID: 0000-0002-7851-1631
(2017) A PROBABILISTIC INTERPRETATION OF THE GAUSSIAN BINOMIAL COEFFICIENTS. JOURNAL OF APPLIED PROBABILITY, 54 (4). 1295 - 1298.


Konstantopoulos, Takis, Yuan, Linglong and Zazanis, Michael A
(2016) Polynomial approximations to continuous functions and stochastic compositions.


Bansaye, Vincent, Delmas, Jean-Francois, Henard, Olivier, Vallois, Pierre and Yuan, Linglong ORCID: 0000-0002-7851-1631
(2014) Probabilités et biologie. In: ESAIM: PROCEEDINGS.


Konstantopoulos, Takis, Yuan, Linglong ORCID: 0000-0002-7851-1631 and Zazanis, Michael A
(2018) A fully stochastic approach to limit theorems for iterates of Bernstein operators. Expositiones Mathematicae, 36 (2). 143 - 165.


Yuan, Linglong ORCID: 0000-0002-7851-1631
(2017) A generalization of Kingman’s model of selection and mutation and the Lenski experiment. Mathematical Biosciences, 285. 61 - 67.


Bansaye, Vincent, Gu, Chenlin and Yuan, Linglong ORCID: 0000-0002-7851-1631
A growth-fragmentation-isolation process on random recursive trees. https://arxiv.org/pdf/2109.05760.pdf. (Submitted)


González Casanova, Adrián, Kurt, Noemi, Wakolbinger, Anton and Yuan, Linglong ORCID: 0000-0002-7851-1631
(2016) An individual-based model for the Lenski experiment, and the deceleration of the relative fitness. Stochastic Processes and their Applications, 126 (8). 2211 - 2252.

This list was generated on Thu Aug 4 09:37:55 2022 BST.